# SDR SWIA200617698

- Difficulty date: December 6, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 7,764 hours, 4,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD AT SUPPORT ATTACHED 280 BEAM IS CRACKED AT THE LT AND RT SIDES, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW FLOOR SUPPORT AFT COCKPIT PART NR CC670-33282-13 P/O 74023 PER SRM 51-42-21.
